VOL. 22 · NO. 4 | December 1978
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 22 (4), (December 1978)
No abstract available
Articles
Louis Halle Rowen
Illinois J. Math. 22 (4), 521-540, (December 1978) DOI: 10.1215/ijm/1256048465
KEYWORDS: 17A30, 16A38
No abstract available
Avraham A. Melkman, Charles A. Micchelli
Illinois J. Math. 22 (4), 541-564, (December 1978) DOI: 10.1215/ijm/1256048466
KEYWORDS: 41A46, 15A48, 47H05
No abstract available
Joseph Neisendorfer, Timothy Miller
Illinois J. Math. 22 (4), 565-580, (December 1978) DOI: 10.1215/ijm/1256048467
KEYWORDS: 55D99
No abstract available
J. W. Brace, J. D. Thomison
Illinois J. Math. 22 (4), 581-603, (December 1978) DOI: 10.1215/ijm/1256048468
KEYWORDS: 46E10, 46A05
No abstract available
V. K. A. M. Gugenheim
Illinois J. Math. 22 (4), 604-609, (December 1978) DOI: 10.1215/ijm/1256048469
KEYWORDS: 58A10, 55J10
No abstract available
Binyamin Schwarz
Illinois J. Math. 22 (4), 610-622, (December 1978) DOI: 10.1215/ijm/1256048470
KEYWORDS: 34A20
No abstract available
Robert Jensen
Illinois J. Math. 22 (4), 623-629, (December 1978) DOI: 10.1215/ijm/1256048471
KEYWORDS: 35K60, 35R35, 49A29, 80A20
No abstract available
Beverly Brechner
Illinois J. Math. 22 (4), 630-661, (December 1978) DOI: 10.1215/ijm/1256048472
KEYWORDS: 54F15
No abstract available
T. Kambayashi, M. Miyanishi
Illinois J. Math. 22 (4), 662-671, (December 1978) DOI: 10.1215/ijm/1256048473
KEYWORDS: 14M20, 13B25, 14L99
No abstract available
Donald Maurer
Illinois J. Math. 22 (4), 672-681, (December 1978) DOI: 10.1215/ijm/1256048474
KEYWORDS: 12A55
No abstract available
J. G. Clunie, L. A. Rubel
Illinois J. Math. 22 (4), 682-692, (December 1978) DOI: 10.1215/ijm/1256048475
KEYWORDS: 30A78
No abstract available
Back Matter
Illinois J. Math. 22 (4), (December 1978)
No abstract available
Back to Top